beckyg Posted September 4, 2003 Share Posted September 4, 2003 I have started weaning off the prednisone that I have been taking for six weeks for the pneumonitis. I have been on a pretty low dose, but even so, today was miserable. I have had insomnia from the pred for the last few weeks, but i wasn't feeling tired during the day. Last night I didn't take one (I am on an every other day schedule for two weeks), and i went to sleep at a reasonable hour and was completely useless today. I couldn't focus mentally. Walking down the hall to the bathroom seemed like too much effort. Every muscle in my body hurts--like I went to the gym and enthusiastically lifted weights after not doing so for a long time. A lot of that is because the cough has been bad lately, but that doesn't explain why my calves and knees feel so achy. I am going to call the onc tomorrow and make sure this is expected and get him to call me in a different cough medicine. I have been on this one for the better part of a year, and it is no longer doing the job. My cough has been dry the last 4 weeks or so, but that hasn't stopped me from doing it all the time. My ribs and sides and chest all have a dull ache most of the time now, which becomes anything but dull when I cough. I am in a vicious circle--when I get out of breath, I cough. When I cough, I get further out of breath. Cancer stinks. I would have been in bed three hours ago if I could have persuaded my daughter to join me. Somehow at three years old, she just doesn't find sleep as appealing as I find it! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.